# SDR FDEA201106242405

- Difficulty date: June 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 17,335 hours, 9,680 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O SMELLED SOMETHING ABNORMAL JUST A MOMENT PRIOR TO AVIONICS SMOKE INDICATION DURING TAXI-OUT.  SUBSEQUENT CHECK OF SNIFFER FAN WAS NEGATIVE FOR  SMOKE OR FUMES.  WARNING EXTINGUISHED AFTER APPROX 2 MINUTES.  CHECKED AVIONICS AREA WITH SEVERAL SYSTEMS ON, COMPLETED VISUAL ALSO. NO INDICATION OF SMOKE DETECTED .NO ODORS OR SMOKE NOTED.NO FURTHER INDICATIONS.OK FOR SERVICE.
